# SDR UALA2011101005441

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 60,837 hours, 8,623 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 8A REPORTED WITH SMOKE IN AREA.  CREW USE EMERGENCY FIRE EQUIPMENT AND DECLARE EMERGENCY PROCEDURE ON GROUND LHR.  FOUND ELECTRONIC EQUIPMENT (KINDLE NOTEBOOK) WEDGED IN SIDE OF SEAT CRUSHED WITH SMOKE DAMAGE.  REMOVED DEBRIS, INSPECTED SEATS 8AB.  CHECKED ELECTRONIC SEAT CONTROLS AND ASSOCIATED CABLES, NO DAMAGE NOTED.  OPERATED SEAT ALL FUNCTIONS NORMAL.  REPLACED UNPACKED BUT NOT USED SMOKEHOOD BROKEN SEALED EXTINGUISHER BOTTLES AND EMERGENCY TORCH AND SEAL.  REPLACED SEAT COVERS AND AREA VACUUMED AND DEODORIZED.
